# SDR JR2R20230814920

- Difficulty date: August 14, 2023
- Submitted: August 14, 2023
- Operation: General aviation
- Aircraft: N85351
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000672
- Aircraft time: 12,569 hours, 7,375 cycles
- System (JASC): 5711 · Wing Spar
- Part: Angle
- Part number: 17030709003
- Condition: Cracked
- Location: Zone 500
- Part time: 12,569 hours, 7,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING SPAR 2 LOWER STUB ANGLE LOCATED ON THE FWD SIDE OF BULKHEAD IN THE LH MLG WHEEL WELL CRACKED
